# SDR SWIA202503190017

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10138
- Aircraft time: 40,382 hours, 30,110 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON T/O WHEN GEAR LEVER WAS RETRACTED    (FLIGHT 3636 FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29811316 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED SEVERAL GEAR EXTENTION AND RETRACTION IN REF TO CRJ550 AMM 32-30-00. OPS CHECK GOOD AT THIS TIME.REF CP 29813442 AND CP 29813461 FOR WORKED PERFORMED "
